TY - JOUR T1 - Attractors for the Brusselator in R^N JO - Journal of Partial Differential Equations VL - 2 SP - 169 EP - 182 PY - 2007 DA - 2007/05 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5300.html KW - The Brusselator KW - global attractor KW - Turing pattern AB -

We consider the reaction-diffusion system, a model of a certain chemical morphogenetic process and named Brusselator. For the Cauchy problem of this system with nondecaying initial data, the existence and uniqueness of the global solution is established. Moreover, it is proved that this system possesses a global attractor A in the corresponding phase space.